# SDR DALA2024030803167

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 700-710
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 CORROSION OUT OF LIMITS AT OUTBD SEAT TRACK LH BTW STA 700 TO STA 710 AT PAX CABIN. CORRECTIVE ACTION: PREVIOUS REPAIR ON OUTBD SEAT TRACK LH BTW STA 700 TO STA 710 AT PAX CABIN WAS REPLACED PER B757-200 SRM 53-00-52-2R-4 PROCEDURE 4 REPAIR 4, B757-200 SRM 51-40-02-0G. (0233027)
